# SDR U2RA201705120001

- Difficulty date: January 28, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B0466131
- Condition: Loose
- Location: Zone 100
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTION REQUIRED BY AIRWORTHINESS DIRECTIVE, 2012-07-07 AND SERVICE BULLETIN 747-53A2835 REVISION 1, FOUND AFT CARGO DOOR NR 1 LATCH FITTING PIN LOOSE IN THE FITTING. ACCOMPLISHED REPAIR OF THE AFT CARGO DOOR ATTACH FITTING IN ACCORDANCE WITH SRM  CHAPTER 53-00-90-2R-1.
